Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

MrGlide

Members
  • Content count

    2041
  • Joined

  • Last visited

About MrGlide

  • Rank
    Senior Member

Recent Profile Visitors

6106 profile views

Single Status Update

See all updates by MrGlide

  1. Don't you hate it when it feels like your brain is shivering, I sure do.

    1. Show previous comments  6 more
    2. Linguica

      Linguica

      "Brain zaps" are a common side effect from withdrawals from SSRIs so I am gonna assume this is something similar?

    3. MrGlide

      MrGlide

      Ya, I'v read about it, and whats weird to me is most of the articles I've seen talk about it, they treat "Brain zaps" and "brain shivers" as the exact same thing, But I can personally attest they feel very different, and have other effects that differentiate them from each other, But they're generally in the same location-ish.

    4. MrGlide

      MrGlide

      Also what is strange to me, is Latuda isn't an SSRI. This happends to me the most when I forget to take it, quit taking it, and so on.

×